# SDR COMA0860163

- Difficulty date: March 8, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 15,587 hours, 13,791 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Part number: 355862255
- Condition: Faulty
- Location: Rt Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5563 - RECEIVED ANTI-ICE DUCT WARNING MESSAGE.  RIGHT FUSELAGE DUCT WAS RED IN EICAS.  DIVERTED TO GRR, LANDED WITHOUT INCIDENT.  REPLACED FUSELAGE DETECTION LOOP A18.  NO FURTHER DEFECTS.
